# SDR USAA2013050600008

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 9,461 hours, 4,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A7097
- Condition: Damaged
- Location: R1 Door
- Part time: 33,212 hours, 17,277 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE GIRT BAR STRAP BROKEN.  REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE.
